Über die Länge der Euklidischen Kontinuen II.

Georg Nöbeling

Jahresbericht der Deutschen Mathematiker-Vereinigung (1942)

  • Volume: 52, page 189-197
  • ISSN: 0012-0456; 1869-7135

How to cite


Nöbeling, Georg. "Über die Länge der Euklidischen Kontinuen II.." Jahresbericht der Deutschen Mathematiker-Vereinigung 52 (1942): 189-197. <http://eudml.org/doc/146309>.

author = {Nöbeling, Georg},
journal = {Jahresbericht der Deutschen Mathematiker-Vereinigung},
keywords = {Metric geometry, convex geometry, integral geometry},
pages = {189-197},
title = {Über die Länge der Euklidischen Kontinuen II.},
url = {http://eudml.org/doc/146309},
volume = {52},
year = {1942},

AU - Nöbeling, Georg
TI - Über die Länge der Euklidischen Kontinuen II.
JO - Jahresbericht der Deutschen Mathematiker-Vereinigung
PY - 1942
VL - 52
SP - 189
EP - 197
KW - Metric geometry, convex geometry, integral geometry
UR - http://eudml.org/doc/146309
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.